# SDR QXEA2014040700282

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 16,807 hours, 17,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME X1.00 ALONG S25L CORRODED.   REMOVED CORROSION IAW RD8/4-53-6098, ISSUE 1.  FABRICATED REPAIR BUSHINGS IAW RD8/4-53-6098, ISSUE 1.  FABRICATED REPAIR BUSHINGS IAW RD8/4-53-6098 ISSUE 1.  REPAIR BUSHINGS INSTALLED IAW RD8/4-53-6098. NO DEFECTS NOTED.
